Alert archive / Alabama / Severe Thunderstorm Warnings in 2026
Severe Thunderstorm Warning 4, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Jan 10, 2026, 9:01 AM CST for 8 counties in Alabama. It was in force for 44 min. 10 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jan 10, 2026, 9:01 AM CST (15:01 UTC)
- Expired
- Jan 10, 2026, 9:45 AM CST
- In force
- 44 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Autauga County, AL, Chilton County, AL, Coosa County, AL, Elmore County, AL, Lowndes County, AL, Macon County, AL, Montgomery County, AL, Tallapoosa County, AL
The radar
The Maxwell AFB radar (KMXX), 38 km from the middle of the area, began a volume at 15:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jan 10, 9:01 AM CST | TSTM WND DMG | 4 Wsw Deatsville, AL | Reports of debris, fences down, trees down near Pine Level in Autauga County. Time estimated by radar. |
| Jan 10, 9:05 AM CST | TSTM WND DMG | Deatsville, AL | Trained spotter recorded 60 mph wind gust in Deatsville at 9:05 am. |
| Jan 10, 9:08 AM CST | TSTM WND DMG | Coosada, AL | Report of a tree down near Coosada. |
| Jan 10, 9:16 AM CST | TSTM WND GST 51 | Dannelly Field, AL | Corrects previous non-tstm wnd gst report from Dannelly Field. KMGM ASOS recorded wind gust to 44 knots or 51 mph at 9:16 am. |
| Jan 10, 9:16 AM CST | NON-TSTM WND GST 51 | Dannelly Field, AL | KMGM ASOS recorded wind gust to 44 knots or 51 mph at 9:16 am. |
| Jan 10, 9:18 AM CST | TSTM WND DMG | Wetumpka, AL | Reports of trees and power lines down near Wetumpka. Time estimated by radar. |
| Jan 10, 9:27 AM CST | TSTM WND DMG | 2 S Eastdale Mall, AL | Downed tree partially blocking roadway on woodmere dr. Time estimated by radar. |
| Jan 10, 9:29 AM CST | TSTM WND DMG | Eclectic, AL | Reports of multiple trees down in the Eclectic community of Elmore County. Time estimated by radar. |
| Jan 10, 9:31 AM CST | TSTM WND DMG | 1 E Alabama State Unive, AL | Tree on home on E 3rd st in Montgomery. Time estimated by radar. |
| Jan 10, 9:41 AM CST | TSTM WND DMG | 1 W Waugh, AL | Tree down on powerline on stone park rd. Time estimated by radar. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 8 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jan 10, 3:49 AM CST | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 3.0 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 477 J/kg
- Mixed-layer CIN
- -15 J/kg
- Mixed-layer LCL
- 616 m above ground
- 0-6 km bulk shear
- 64 kt
- 0-1 km storm-relative helicity
- 476 m²/s²
- 0-3 km storm-relative helicity
- 501 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 5.7
The text
As transmitted.
148
WUUS54 KBMX 101501
SVRBMX
ALC001-021-037-051-085-087-101-123-101545-
/O.NEW.KBMX.SV.W.0004.260110T1501Z-260110T1545Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Birmingham AL
901 AM CST Sat Jan 10 2026
The National Weather Service in Birmingham has issued a
* Severe Thunderstorm Warning for...
Eastern Autauga County in central Alabama...
Elmore County in east central Alabama...
Southeastern Chilton County in central Alabama...
Northeastern Lowndes County in south central Alabama...
Western Macon County in southeastern Alabama...
Southwestern Tallapoosa County in east central Alabama...
Montgomery County in south central Alabama...
Southeastern Coosa County in east central Alabama...
* Until 945 AM CST.
* At 901 AM CST, severe thunderstorms were located along a line
extending from near Verbena to near Deatsville to Autauga County
Airport to near Lowndesboro, moving east at 50 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Montgomery, Prattville, Millbrook, Tuskegee, Wetumpka, Tallassee,
Mosses, Hayneville, Equality, Milstead, Pike Road, Elmore, Coosada,
Deatsville, Eclectic, Shorter, Franklin, Lowndesboro, Martin Dam,
and Hyundai Motors Of Alabama.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
For your protection move to an interior room on the lowest floor of a
building.
A Tornado Watch remains in effect until 1000 AM CST for central,
south central and east central Alabama.
&&
LAT...LON 3217 8677 3232 8664 3241 8659 3256 8656
3277 8663 3279 8580 3259 8570 3244 8573
3236 8578 3225 8587 3229 8588 3230 8590
3227 8590 3227 8599 3225 8599 3225 8600
3217 8600
TIME...MOT...LOC 1501Z 267DEG 42KT 3271 8654 3256 8649 3242 8651 3233
8656 3223 8665
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
441 follow-up statement
605
WWUS54 KBMX 101516
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
916 AM CST Sat Jan 10 2026
ALC001-021-085-101525-
/O.CAN.KBMX.SV.W.0004.000000T0000Z-260110T1545Z/
Autauga AL-Chilton AL-Lowndes AL-
916 AM CST Sat Jan 10 2026
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN AUTAUGA...SOUTHEASTERN
CHILTON AND NORTHEASTERN LOWNDES COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 100 PM CST for central, south
central, southeastern and east central Alabama.
&&
LAT...LON 3224 8641 3228 8648 3233 8647 3234 8650
3241 8646 3241 8641 3275 8641 3275 8638
3278 8640 3279 8580 3259 8570 3244 8573
3225 8587 3228 8587 3229 8588 3230 8590
3227 8590 3227 8599 3217 8600 3217 8641
TIME...MOT...LOC 1515Z 267DEG 42KT 3272 8635 3257 8630 3243 8632 3234
8637 3224 8646
$$
ALC037-051-087-101-123-101545-
/O.CON.KBMX.SV.W.0004.000000T0000Z-260110T1545Z/
Elmore AL-Macon AL-Tallapoosa AL-Montgomery AL-Coosa AL-
916 AM CST Sat Jan 10 2026
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 AM CST
FOR ELMORE...WESTERN MACON...SOUTHWESTERN TALLAPOOSA...MONTGOMERY AND
SOUTHEASTERN COOSA COUNTIES...
At 915 AM CST, severe thunderstorms were located along a line
extending from Titus to near Elmore to near Boylston to Montgomery to
near Dannelly Field, moving east at 50 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Montgomery, Prattville, Millbrook, Tuskegee, Wetumpka, Tallassee,
Equality, Milstead, Pike Road, Elmore, Coosada, Deatsville, Eclectic,
Shorter, Franklin, Martin Dam, Hyundai Motors Of Alabama, Santuck,
Auburn University In Montgomery, and Titus.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 100 PM CST for central, south
central, southeastern and east central Alabama.
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3224 8641 3228 8648 3233 8647 3234 8650
3241 8646 3241 8641 3275 8641 3275 8638
3278 8640 3279 8580 3259 8570 3244 8573
3225 8587 3228 8587 3229 8588 3230 8590
3227 8590 3227 8599 3217 8600 3217 8641
TIME...MOT...LOC 1515Z 267DEG 42KT 3272 8635 3257 8630 3243 8632 3234
8637 3224 8646
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
44What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 10, 4:51 AM CST, 4 hours 10 minutes earlier. Its key messages:
- Updated at 450 AM CST SAT JAN 10 2026
- There is a Marginal to Slight Risk (levels 1/2 out of 5) of severe thunderstorms across Central Alabama today
- There is a risk of flash flooding will continue today, with areas of 1-2 inches of additional rainfall is expected. 2-4 inches will be possible in areas that see the heaviest convective banding. A Flood Watch is in effect for much of the area through 6PM Saturday.
- Temperatures will quickly fall behind the front, returning to below average to start the upcoming week.
Area forecast discussion, Jan 10, 4:51 AM CST, 4 hours 10 minutes before
Area Forecast Discussion National Weather Service Birmingham AL 451 AM CST Sat Jan 10 2026 ...New MESOSCALE UPDATE, AVIATION... .KEY MESSAGES... Updated at 450 AM CST SAT JAN 10 2026 - There is a Marginal to Slight Risk (levels 1/2 out of 5) of severe thunderstorms across Central Alabama today - There is a risk of flash flooding will continue today, with areas of 1-2 inches of additional rainfall is expected. 2-4 inches will be possible in areas that see the heaviest convective banding. A Flood Watch is in effect for much of the area through 6PM Saturday. - Temperatures will quickly fall behind the front, returning to below average to start the upcoming week. && .MESOSCALE UPDATE FOR TORNADO WATCH... Issued at 450 AM CST SAT JAN 10 2026 Looking at the observations and velocity on local radars the pseudo warm front boundary is roughly along a line from Tuscaloosa to Pelham, to Anniston. It will continue to lift to the north and northeast as the morning progresses. There have been some brief rotations as cells move along and north of this boundary, we will need to continue to monitor this area, thus the northern extent of the watch. Further to the west we can see the front itself beginning to catch up to the pre-frontal trough that the current warnings in Mississippi are lining up on. The low level jet is increasing right now as the system begins to push east and east- northeast. Look for this uptick in activity to continue over the next few hours. Southwestern Alabama will really see the uptick after 5 AM. && .DISCUSSION... (Sunday through next Saturday) Issued at 1132 PM CST FRI JAN 9 2026 The slow-moving frontal boundary will continue to push southeastward this morning through the early afternoon. This will lead to widespread rain and a few thunderstorms. The main concern will be any banding of heavier rainfall over areas that have already seen quite a bit of rain from Friday. These areas will be watched for potential flash flooding. The severe threat is very limited as instability remains negligible. With the persistent rainfall over the area, it may be hard for instability recovery by this afternoon. With that said, there's a low chance for a strong storm or two before the front moves out of our area. The front will be southeast of our area by Saturday evening, marking a sharp drop in temperatures on Sunday. Daytime highs on Sunday will generally be in the mid 40 across the northern counties to the mid 50s across the southern counties, nearly 20 degrees cooler than the past couple of days. High pressure builds in Sunday through at least Wednesday of next week with northwesterly flow aloft. This will keep Central AL rain- free for the first half of the week. A shortwave may swing through Wednesday night into early Thursday leading to low (15%) chance of rain, but guidance varies on the coverage of this. With a persistent dry air mass in place for the first half of the week, I might lean on the drier side of the solutions at this point. Otherwise, cooler temperatures appear to persist through the end of the week. 25/Owen && .AVIATION... (12Z TAFS) Issued at 450 AM CST SAT JAN 10 2026 Messy conditions expected through the next 18 hours with IFR conditions through at least the afternoon in the southeast. A slow-moving front will continue to move southeastward through the region. This will lead to persistent rainfall with period of heavy rainfall. In between the rain showers, low CIGs can also be expected to persist. Conditions will gradually improve between 00-06z as the front pushes to our southeast and drier air builds in. 16 && .FIRE WEATHER... Widespread rain should taper off by Saturday evening across the region with cooler and drier air building in behind the cold front for Sunday through much of next week. MinRHs will drop into the 30% range, especially across the southern half of the area, through roughly mid-week. && .PRELIMINARY POINT TEMPS/POPS... Gadsden 67 34 47 23 / 100 10 0 0 Anniston 69 36 48 25 / 100 10 0 0 Birmingham 66 37 47 27 / 100 10 0 0 Tuscaloosa 67 37 51 27 / 90 0 0 0 Calera 70 36 51 26 / 100 10 0 0 Auburn 71 41 52 29 / 80 30 0 0 Montgomery 74 40 53 28 / 90 20 0 0 Troy 75 42 55 28 / 80 30 0 0 && .BMX WATCHES/WARNINGS/ADVISORIES... Flood Watch through this afternoon for the following counties: Autauga-Bibb-Blount-Calhoun-Chambers-Cherokee-Chilton-Clay- Cleburne-Coosa-Dallas-Elmore-Etowah-Fayette-Greene-Hale- Jefferson-Lamar-Lee-Lowndes-Macon-Marengo-Marion-Montgomery- Perry-Pickens-Randolph-Shelby-St. Clair-Sumter-Talladega- Tallapoosa-Tuscaloosa-Walker-Winston. && DISCUSSION...25/Owen AVIATION...16
In the hours before
Special weather statement, Jan 10, 6:18 AM CST, 2 hours 43 minutes before
Special Weather Statement
National Weather Service Birmingham AL
618 AM CST Sat Jan 10 2026
ALZ031>033-039-040-101300-
Greene AL-Hale AL-Marengo AL-Dallas AL-Perry AL-
618 AM CST Sat Jan 10 2026
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN MARENGO...WESTERN
PERRY...SOUTHEASTERN GREENE...SOUTHERN HALE AND WEST CENTRAL DALLAS
COUNTIES THROUGH 700 AM CST...
At 618 AM CST, Doppler radar was tracking a strong thunderstorm near
Arcola, or near Demopolis, moving east at 40 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Demopolis, Marion, Greensboro, Uniontown, Forkland, Newbern,
Faunsdale, Greensboro Municipal Airport, Vaiden, Duffys Bend, Arcola,
Marion Junction, Chickasaw State Park, Perry County Correctional
Center, Judson College, Old Spring Hill, Morgan Springs, Gallion,
Folsom, and Birdine.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
A Tornado Watch remains in effect until 1000 AM CST for south
central, central, southwestern and west central Alabama.
&&
LAT...LON 3280 8733 3241 8725 3235 8785 3252 8786
3252 8784 3253 8786 3261 8787 3261 8786
3259 8786 3260 8784 3261 8784 3262 8787
3266 8787
TIME...MOT...LOC 1218Z 255DEG 34KT 3251 8773
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
25/OwenSpecial weather statement, Jan 10, 6:43 AM CST, 2 hours 18 minutes before
Special Weather Statement
National Weather Service Birmingham AL
643 AM CST Sat Jan 10 2026
ALZ032>035-039-040-101330-
Chilton AL-Hale AL-Bibb AL-Marengo AL-Dallas AL-Perry AL-
643 AM CST Sat Jan 10 2026
...STRONG THUNDERSTORMS WILL IMPACT SOUTHWESTERN CHILTON...
NORTHEASTERN MARENGO...PERRY...SOUTHEASTERN HALE...SOUTHERN BIBB AND
CENTRAL DALLAS COUNTIES THROUGH 730 AM CST...
At 643 AM CST, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles west of Heiberger to near Newbern to
near Faunsdale to near Chickasaw State Park. Movement was northeast
at 40 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Brent, Marion, Uniontown, Newbern, Faunsdale, Vaiden, Heiberger,
Lawley, Paul M Grist State Park, Talladega National Forest, Marion
Junction, Potter Station, Radford, Folsom, Vaiden Field Airport,
Trio, Perry County Correctional Center, Judson College, Morgan
Springs, and Summerfield.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 1000 AM CST for central,
south central, southwestern and west central Alabama.
&&
LAT...LON 3295 8692 3273 8693 3258 8699 3238 8711
3237 8769 3257 8753 3288 8751
TIME...MOT...LOC 1243Z 244DEG 36KT 3273 8744 3260 8746 3249 8757 3242
8774
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
44Special weather statement, Jan 10, 7:05 AM CST, 1 hour 56 minutes before
Special Weather Statement
National Weather Service Birmingham AL
705 AM CST Sat Jan 10 2026
ALZ024-025-033>035-101345-
Chilton AL-Bibb AL-Jefferson AL-Shelby AL-Perry AL-
705 AM CST Sat Jan 10 2026
...STRONG THUNDERSTORMS WILL IMPACT CHILTON...NORTHEASTERN PERRY...
SHELBY...EASTERN BIBB AND SOUTH CENTRAL JEFFERSON COUNTIES THROUGH
745 AM CST...
At 705 AM CST, Doppler radar was tracking strong thunderstorms along
a line extending from near Tannehill Ironworks State Park to near
West Blocton to near West Centreville to 6 miles east of Heiberger.
Movement was east at 50 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Hoover, Alabaster, Bessemer, Pelham, Helena, Calera, Chelsea,
Clanton, Montevallo, Brent, Columbiana, Centreville, Jemison,
Wilsonville, Indian Springs Village, Vincent, Thorsby, Harpersville,
Westover, and Maplesville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 1000 AM CST for central,
south central and east central Alabama.
&&
LAT...LON 3314 8708 3336 8704 3348 8641 3320 8647
3318 8650 3315 8648 3302 8652 3271 8667
3271 8671 3267 8672 3268 8702 3273 8702
3268 8703 3268 8726
TIME...MOT...LOC 1305Z 251DEG 42KT 3328 8700 3316 8703 3305 8706 3293
8710 3277 8718
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
44Special weather statement, Jan 10, 7:44 AM CST, 1 hour 17 minutes before
Special Weather Statement
National Weather Service Birmingham AL
744 AM CST Sat Jan 10 2026
ALZ019-025>028-035-036-041-043-101430-
Chilton AL-Autauga AL-Calhoun AL-Clay AL-Shelby AL-Talladega AL-
Coosa AL-St. Clair AL-Elmore AL-
744 AM CST Sat Jan 10 2026
...STRONG THUNDERSTORMS WILL IMPACT NORTHERN AUTAUGA...NORTHWESTERN
ELMORE...CHILTON...TALLADEGA...SOUTH CENTRAL CALHOUN...EASTERN
SHELBY...SOUTHWESTERN ST. CLAIR...COOSA AND WESTERN CLAY COUNTIES
THROUGH 830 AM CST...
At 743 AM CST, Doppler radar was tracking strong thunderstorms along
a line extending from near Westover to near Lay Lake to near Chilton
County Motor Sports Park to near Paul M Grist State Park. Movement
was northeast at 50 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Anniston, Oxford, Talladega, Sylacauga, Pell City, Clanton,
Childersburg, Columbiana, Wilsonville, Goodwater, Rockford, Talladega
Springs, Weogufka, Stewartville, Lincoln, Vincent, Thorsby,
Harpersville, Munford, and Westover.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 1000 AM CST for central,
south central and east central Alabama.
&&
LAT...LON 3356 8578 3347 8589 3347 8580 3338 8583
3309 8598 3309 8601 3305 8601 3262 8628
3263 8691 3266 8692 3266 8695 3280 8681
3306 8665 3352 8652 3365 8575
TIME...MOT...LOC 1343Z 244DEG 44KT 3338 8648 3309 8659 3283 8675 3264
8695
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
44Special weather statement, Jan 10, 8:32 AM CST, 29 minutes before
Special Weather Statement
National Weather Service Birmingham AL
832 AM CST Sat Jan 10 2026
ALZ021-027>029-036>038-101530-
Tallapoosa AL-Clay AL-Talladega AL-Coosa AL-Randolph AL-Cleburne AL-
Chambers AL-
832 AM CST Sat Jan 10 2026
...STRONG THUNDERSTORMS WILL IMPACT RANDOLPH...SOUTHEASTERN
TALLADEGA...TALLAPOOSA...NORTHWESTERN CHAMBERS...SOUTHERN CLEBURNE...
COOSA AND CLAY COUNTIES THROUGH 930 AM CST...
At 832 AM CST, Doppler radar was tracking strong thunderstorms along
a line extending from near Waldo to 10 miles east of Sycamore to
Parkdale to near Bentleyville to near Welona. Movement was east at 40
mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Alexander City, Roanoke, Dadeville, Lineville, Ashland, Goodwater,
Camp Hill, Wedowee, Rockford, Kellyton, Equality, Lake Wedowee,
Munford, Jacksons' Gap, New Site, Wadley, Ranburne, Waldo, Woodland,
and Goldville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 1000 AM CST for central and
east central Alabama.
&&
LAT...LON 3319 8526 3274 8565 3274 8588 3277 8596
3275 8597 3275 8632 3277 8634 3275 8637
3280 8643 3309 8616 3354 8601 3356 8532
TIME...MOT...LOC 1432Z 262DEG 34KT 3345 8597 3326 8603 3310 8609 3295
8622 3279 8637
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
44Local storm report, Jan 10, 8:42 AM CST, 19 minutes before
Preliminary Local Storm Report
National Weather Service Birmingham AL
842 AM CST Sat Jan 10 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0822 AM Tstm Wnd Dmg Selma 32.41N 87.02W
01/10/2026 Dallas AL Emergency Mngr
EMA shared an unconfirmed report of a tree
down on a house in Selma. Time estimated by
radar. Additionally, power outages are
reported in areas of the county.
&&
05The office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 9, 11:04 PM CST | Areal Flood Advisory | BMX | Autauga, Dallas, Perry | 6 hr |
| Jan 9, 11:39 PM CST | Special Weather Statement | BMX | Autauga | 51 min |
| Jan 10, 4:21 AM CST | Special Weather Statement | BMX | Elmore | 24 min |
| Jan 10, 4:31 AM CST | Areal Flood Advisory | BMX | Bibb, Jefferson, Shelby, Tuscaloosa | 6 hr |
| Jan 10, 5:05 AM CST | Flash Flood Warning | BMX | Jefferson, Shelby | 6 hr |
| Jan 10, 5:37 AM CST | Areal Flood Advisory | BMX | Calhoun, Etowah, Jefferson, St. Clair, Shelby, Talladega | 7 hr |
| Jan 10, 6:17 AM CST | Special Weather Statement | BMX | Calhoun | 28 min |
| Jan 10, 6:18 AM CST | Special Weather Statement | BMX | Hale | 42 min |
| Jan 10, 6:43 AM CST | Special Weather Statement | BMX | Perry | 47 min |
| Jan 10, 6:54 AM CST | Severe Thunderstorm Warning | BMX | Marengo, Sumter | 44 min |
| Jan 10, 7:05 AM CST | Special Weather Statement | BMX | Bibb, Chilton, Shelby | 40 min |
| Jan 10, 7:26 AM CST | Areal Flood Advisory | BMX | Fayette, Jefferson, Tuscaloosa, Walker | 2 hr |
| Jan 10, 7:32 AM CST | Areal Flood Advisory | BMX | Blount, Etowah, St. Clair | 4 hr |
| Jan 10, 7:36 AM CST | Severe Thunderstorm Warning | BMX | Dallas, Hale, Marengo, Perry | 54 min |
| Jan 10, 7:42 AM CST | Areal Flood Advisory | BMX | Hale, Marengo | 4 hr |
| Jan 10, 7:44 AM CST | Special Weather Statement | BMX | Chilton, Coosa, Talladega | 46 min |
| Jan 10, 8:09 AM CST | Flash Flood Warning | BMX | St. Clair, Shelby, Talladega | 2 hr |
| Jan 10, 8:15 AM CST | Areal Flood Advisory | BMX | Chilton | 4 hr |
| Jan 10, 8:27 AM CST | Severe Thunderstorm Warning | BMX | Autauga, Chilton, Dallas, Lowndes, Perry | 48 min |
| Jan 10, 8:32 AM CST | Special Weather Statement | BMX | Clay, Coosa, Randolph, Tallapoosa | 58 min |
| Jan 10, 8:54 AM CST | Areal Flood Advisory | BMX | Calhoun, Cherokee | 3 hr |
| Jan 10, 8:59 AM CST | Tornado Warning | BMX | Autauga, Elmore | 32 min |
| Jan 10, 9:12 AM CST | Special Weather Statement | BMX | Lowndes | 48 min |
| Jan 10, 9:25 AM CST | Special Weather Statement | BMX | Chambers, Randolph | 50 min |
| Jan 10, 9:39 AM CST | Severe Thunderstorm Warning | BMX | Chambers, Elmore, Lee, Macon, Montgomery, Russell and 1 more | 51 min |
| Jan 10, 9:42 AM CST | Special Weather Statement | BMX | Bullock, Montgomery | 48 min |
| Jan 10, 10:21 AM CST | Severe Thunderstorm Warning | BMX | Chambers, Lee, Macon, Russell | 39 min |
| Jan 10, 10:36 AM CST | Special Weather Statement | BMX | Bullock | 24 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2026Every severe thunderstorm warning in 2026
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.